English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A Bernstein result for minimal graphs of controlled growth

MPS-Authors
/persons/resource/persons20689

Huisken,  Gerhard
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Ecker, K., & Huisken, G. (1990). A Bernstein result for minimal graphs of controlled growth. Journal of Differential Geometry, 31(2), 397-400.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5CFB-9
Abstract
There is no abstract available